REACTINE Complete sinus + Allergy Extended-Release provides fast allergy relief plus a decongestant for when allergies are made worse by sinus symptoms.
*We are only able to ship this item to Canadian customers.
Medicinal ingredients: cetirizine hydrochloride 5 mg, pseudoephedrine hydrochloride 120 mg
Non-medicinal ingredients: croscarmellose sodium, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, silicon dioxide, titanium dioxide.
Adults and Children 12 years of age and over: 1 tablet every 12 hours.
Adults 65 years of age and over and in patients with moderate liver and/or kidney disease: 1 tablet daily or consult a doctor.
May be taken with or without food. Tablets should be swallowed with liquid and should not be divided, chewed or crushed. Do not exceed recommended dosage. Prolonged usage as directed by the doctor.
Ask a doctor or pharmacist before use if you:
When using this product:
Stop use and ask a doctor if:
Read package insert before use. Do not use if the carton is open or if the sealed blister shows signs of tampering.
Store between 15-30 °C